# SDR ASAA9710102

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6562125
- Condition: Corroded
- Location: Bs 692
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK, FOUND CORROSION ON THE KEEL BEAM LOWER CHORD AT RBL 6.3 ON THE LOWER SURFACE OF THE LOWER CHORD OUTBOARD LEG IN THE AREA OF THE EXISTING ATTACH HOLE AT STATION 692.  REPAIRED PER EA 5310-01557 AND BOEING TELEX ASA-SEA-97-0437.  (M)
